Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 33, NWS Fort Worth, TX

March 29, 2007Hill County, Texas

NWS Fort Worth, TX issued this flash flood warning at Mar 29, 2007, 7:30 PM CDT for Hill County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 29, 2007, 7:30 PM CDT (00:30 UTC)
Expired
Mar 29, 2007, 10:30 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Whole counties

County Hill County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 67 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 29, 7:30 PM CDTFLASH FLOOD3 N Abbott, TXHIGH WATER RESCUE MILE MARKER 362 I-35. FLOODING REPORTED AS INCREDIBLE
Mar 29, 9:28 PM CDTFLASH FLOODMertens, TXROADS WASHED OUT NEAR MERTENS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.5 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2007-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 378 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2007-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
378 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
763 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 300030
FFWFWD
TXC217-300330-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
730 PM CDT THU MAR 29 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HILL COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1030 PM CDT

* AT 730 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
  RAIN CONTINUING ACROSS HILL COUNTY.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ABBOTT AND 
  HILLSBORO.

THIS IS AN EXTENSION OF THE PREVIOUS FLASH FLOOD WARNING FOR HILL 
COUNTY. THE FLASH FLOOD WARNING FOR BOSQUE COUNTY HAS BEEN ALLOWED 
TO EXPIRE...BUT SOME RESIDUAL FLOODING ISSUES REMAIN...AND A FLOOD 
ADVISORY WILL BE ISSUED TO ADDRESS THOSE ISSUES.

INTERSTATE 35 IN HILL COUNTY HAS BEEN CLOSED DUE TO EXTENSIVE FLASH 
FLOODING. HIGH WATER ON I-35 HAS RESULTED IN NUMEROUS STRANDED AND 
ABANDONED VEHICLES. AUTHORITIES ARE WORKING TO DETOUR TRAFFIC TO 
USABLE ROUTES.

FLOODING ISSUES WILL CONTINUE LONG AFTER THE RAIN HAS COME TO AN 
END. MOTORISTS ARE URGED TO EXERCISE CAUTION...PARTICULARLY AT NIGHT 
WHEN IT IS MORE DIFFICULT TO ASSESS THE DANGERS OF FLOODING.

LAT...LON 3199 9739 3177 9725 3188 9704 3173 9693
      3183 9673 3207 9689 3206 9694 3227 9710
      3218 9745 3206 9748

$$


25
3 follow-up statements
000 
WGUS74 KFWD 300142
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
842 PM CDT THU MAR 29 2007

TXC217-300330-
HILL TX-
842 PM CDT THU MAR 29 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR HILL
COUNTY...

AT 842 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
THUNDERSTORMS WITH HEAVY RAIN CONTINUING ACROSS HILL COUNTY. 

EXTREME FLASH FLOODING HAS OCCURRED THROUGHOUT HILL COUNTY THIS 
AFTERNOON AND EVENING. MANY ROADS REMAIN CLOSED OR ARE OTHERWISE 
IMPASSABLE. AVOID TRAVELING UNLESS ABSOLUTELY NECESSARY. INTERSTATE 
35 WILL REMAIN IMPASSABLE WITH HIGH WATER AND ABANDONED VEHICLES.

LAT...LON 3199 9739 3177 9725 3188 9704 3173 9693
      3183 9673 3207 9689 3206 9694 3227 9710
      3218 9745 3206 9748

$$

25
000 
WGUS74 KFWD 300144 AAA
FFSFWD

FLASH FLOOD STATEMENT...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
844 PM CDT THU MAR 29 2007

TXC217-300330-
HILL TX-
844 PM CDT THU MAR 29 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR HILL
COUNTY...

AT 844 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
THUNDERSTORMS WITH HEAVY RAIN CONTINUING ACROSS HILL COUNTY. 

EXTREME FLASH FLOODING HAS OCCURRED THROUGHOUT HILL COUNTY THIS 
AFTERNOON AND EVENING. MANY ROADS REMAIN CLOSED OR ARE OTHERWISE 
IMPASSABLE. AVOID TRAVELING UNLESS ABSOLUTELY NECESSARY.

AS MUCH AS 7 INCHES OF RAIN HAS FALLEN IN ABBOTT ALONG I-35 NEAR THE 
MCLENNAN COUNTY LINE. INTERSTATE 35 WILL REMAIN IMPASSABLE WITH HIGH 
WATER AND ABANDONED VEHICLES.

LAT...LON 3199 9739 3177 9725 3188 9704 3173 9693
      3183 9673 3207 9689 3206 9694 3227 9710
      3218 9745 3206 9748

$$

25
000 
WGUS74 KFWD 300231
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
929 PM CDT THU MAR 29 2007

TXC217-300330-
HILL TX-
929 PM CDT THU MAR 29 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR HILL
COUNTY...

AT 924 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS INDICATED THAT 
ROADWAYS REMAIN FLOODED EVEN THOUGH THE HEAVY RAINFALL AS ENDED. 
ROADS IN MERTENS...EAST OF HILLSBORO...ARE WASHED OUT. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ITASCA...
HILLSBORO...COVINGTON...CARLS CORNER AND BLUM

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS 
SUBJECT TO FLOODING WHEN WATER BEGINS RISING. TURN AROUND...DONT 
DROWN.

LAT...LON 3199 9739 3177 9725 3188 9704 3173 9693
      3183 9673 3207 9689 3206 9694 3227 9710
      3218 9745 3206 9748

$$

JAS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 29, 6:22 PM CDT, 1 hour 8 minutes earlier.

Area forecast discussion, Mar 29, 6:22 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
622 PM CDT THU MAR 29 2007

.UPDATE...
AN UPDATE HAS BEEN SENT TO INCLUDE TORNADO WATCH 90 AND REMOVE
SEVERE THUNDERSTORM WATCH 89. HAVE ALSO UPDATED THE HOURLY
TEMPERATURE/DEWPOINT GRIDS. #58

&&

.PREV DISCUSSION... /ISSUED 323 PM CDT THU MAR 29 2007/

DISCUSSION...
LARGE AND SLOW MOVING UPPER LEVEL LOW CONTINUES TO SIT OVER
COLORADO AND IS PLACING NORTH TEXAS IN AN EXTREMELY FAVORABLE ZONE
OF STRONG DYNAMIC LIFTING...WHILE DEEP SOUTHERLY FLOW IS ALLOWING
FOR THE IMMEDIATE REPLENISHMENT OF GULF MOISTURE FOR CONTINUED
CONVECTION. MAIN BAND OF CONVECTION CONTINUES TO SLOWLY
MOVE/DEVELOP EASTWARD INTO MORE UNSTABLE AIRMASS. 18Z FWD SOUNDING
DEPICTS RAPIDLY LIFTING/WEAKENING CAP...A PRECIPITABLE WATER THAT
IS JUST SHY OF A MARCH RECORD NEAR 1.5 INCHES...AND STEEP LAPSE
RATES FROM 500-700 MB. NEEDLESS TO SAY...ENVIRONMENT WILL SUPPORT
BOTH THE THREAT OF HEAVY RAIN AND ISOLATED SEVERE WX...ESPECIALLY
ALONG AND TO THE WEST OF THE I-35 CORRIDOR WHERE A SEVERE
THUNDERSTORM WATCH IS IN EFFECT THROUGH 8 PM...AND ALSO A FLASH
FLOOD WATCH THROUGH FRIDAY EVENING.

STOUT BLOCKING UPPER LEVEL RIDGE OVER THE GULF OF MEXICO...WILL
KEEP UPPER LEVEL LOW STATIONARY THROUGH THE NEXT 24-36 HOURS.
STORM/MCS MOTIONS ARE INDICATING ONLY A VERY SLOW EASTWARD
PROGRESSION DURING THIS TIME FRAME...AS A WEAK PACIFIC FRONT
REMAINS QUASI STATIONARY NEAR OUR EXTREME WESTERN ZONES. MODELS
DO SUGGEST THAT CURRENT CONVECTIVE COMPLEX WILL WANE AFTER
MIDNIGHT...BUT I WOULD NOT TAKE THIS TO THE BANK JUST YET. THESE
SITUATIONS ARE NOTORIOUS FOR STORM COMPLEXES CONTINUING INTO THE
OVERNIGHT HOURS.

A STRONG NEGATIVELY TILTED SHORTWAVE WILL MOVE ACROSS NORTH TEXAS
FRIDAY...WITH INCREASING VERTICAL MOTIONS CREATING ANOTHER LARGE
AND SLOW MOVING BAND OF CONVECTION LIKE THE ONE SEEN TODAY. THIS
IS PROGGED TO BE ALONG AN SPS/ABI LINE...BUT OFTEN MODELS DISPLACE
THE MAX QPF TOO FAR TO THE NORTHWEST IN HEAVY RAIN EVENTS DUE TO
COLD POOL/OUTFLOW PROCESSES WHICH HELP THINGS PROPAGATE SOUTH AND
EAST. BOTTOM LINE...WITH THE CONDITIONS STILL PRIME FOR HEAVY RAIN
TOMORROW...WE EXPECT AN ADDITIONAL 2-3 INCHES WITH LOCALLY HIGHER
RAINFALL AMOUNTS. TO THE SOUTHEAST OF THE CONVECTIVE COMPLEX...LOW
LEVEL SHEAR PROFILES WILL BECOME INCREASINGLY FAVORABLE FOR BRIEF
HP TORNADIC SPIN UPS...AS LOW LCLS REMAIN IN PLACE. MODELS
SUGGEST THAT 0-3KM SRH WILL INCREASE TO 400 M2/S2 AS THE LOW LEVEL
JET INCREASES TO 40-60 KT OVER THE AREA. INSTABILITY IS THE MAIN
LIMITING FACTOR...BUT LATER SHIFTS WILL NEED TO WATCH/ADDRESS THIS
POTENTIAL. BY FRIDAY EVENING THE ENTIRE BAND OF CONVECTION WILL
FINALLY GET AN EASTWARD PUSH AS THE SHORTWAVE MOVES OFF INTO THE
PLAINS AND WINDS VEER IN THE LOW/MID LEVELS. THIS SHOULD PRODUCE A
SQUALL LINE/WIDESPREAD RAIN OVER MUCH OF THE CWA FRIDAY AFTERNOON
AND NIGHT...WITH THINGS TAPERING OFF SATURDAY FROM WEST TO EAST.

THE EXTENDED FORECAST CONTINUES TO SHOW GENERALLY DRY WEATHER
SUNDAY...BUT AIRMASS WILL BECOME UNSTABLE BY MONDAY AFTERNOON.
WILL CARRY A SLIGHT CHANCE ON MONDAY FOR AFTERNOON AIRMASS STORMS.
A COLD FRONT WILL MOVE THROUGH THE REGION ON TUESDAY AND TUESDAY
NIGHT WITH BETTER CHANCES OF RAIN. SLIGHTLY COOLER TEMPERATURE ARE
EXPECTED BY WEDNESDAY AND THURSDAY.

AGAIN...THE MAIN THREAT THROUGH THE NEXT 48 HOURS IS THE FLOODING
POTENTIAL. THE GOOD NEWS IS THAT THE EXPECTED LOCATION OF THE
HEAVIEST RAINFALL...IN THE WEST/NW CWA IS IN THE WATERSHED AREA OF
MUCH OF NORTH TEXAS. STAY TUNED TO CONTINUING UPDATES/REFINEMENTS
TO THE EXPECTED THINKING AS THINGS HAVE THE POTENTIAL TO CHANGE
QUICKLY WITH MESOSCALE FACTORS PLAYING A LARGE ROLE IN THE WEATHER.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  63  75  56  72  53 /  90  60  80  40  10
WACO, TX              63  76  59  73  53 /  80  60  80  60  10
PARIS, TX             62  78  60  72  50 /  60  30  80  60  10
DENTON, TX            62  75  54  72  48 /  90  70  80  40  10
MCKINNEY, TX          63  76  57  71  48 /  90  50  80  50  10
DALLAS, TX            64  76  58  72  55 /  90  60  80  50  10
TERRELL, TX           64  77  59  71  53 /  70  40  80  60  10
CORSICANA, TX         63  78  61  71  55 /  60  40  80  70  20
TEMPLE, TX            63  76  60  73  55 /  70  60  80  70  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR THE FOLLOWING
ZONES: TXZ091>093-100>104-115>119-129>134-141>145-156>159.

&&

75/58
Hazardous weather outlook, Mar 29, 7:08 PM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATE
NATIONAL WEATHER SERVICE FORT WORTH TX
708 PM CDT THU MAR 29 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301000-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
708 PM CDT THU MAR 29 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF
NORTH TEXAS TONIGHT WITH THE MAIN THREATS BEING ISOLATED
TORNADOES...LARGE HAIL AND EXCESSIVE RAINFALL. A FLASH FLOOD
WATCH IN AFFECT FOR THE WESTERN TWO THIRDS TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH TUESDAY...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FRIDAY AND FRIDAY
NIGHT WITH THE POTENTIAL FOR LARGE HAIL....DAMAGING WINDS AND
ISOLATED TORNADOES. THE FLASH FLOOD WATCH WILL CONTINUE THROUGH
MIDNIGHT FRIDAY NIGHT AS SOME AREAS MAY RECEIVE AN ADDITIONAL 2 TO 3
INCHES.

THUNDERSTORMS WILL STILL BE ACTIVE ACROSS NORTH TEXAS ON
SATURDAY...THEN DIMINISHING WEST TO EAST SATURDAY NIGHT. ISOLATED
SEVERE THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON.

THERE IS A CHANCE OF THUNDERSTORMS NEXT TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS EXPECTED THIS EVENING THROUGH MIDNIGHT...THEN
ONLY ISOLATED ACTIVATION IS EXPECTED THROUGH EARLY FRIDAY
MORNING.

In the hours before

Special weather statement, Mar 29, 5:57 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
557 PM CDT THU MAR 29 2007

TXZ134-292330-
ELLIS TX-
557 PM CDT THU MAR 29 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN ELLIS COUNTY

AT 557 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES SOUTHWEST OF ENNIS...MOVING EAST AT 30
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALMA...BARDWELL AND ENNIS.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

LAT...LON 3229 9687 3212 9681 3220 9649 3244 9646

07/BB
Local storm report, Mar 29, 6:39 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
639 PM CDT THU MAR 29 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     COOLIDGE                31.75N  96.65W
03/29/2007                   LIMESTONE          TX   LAW ENFORCEMENT

            TREES UPROOTED AND THROWN ON CARS AND HOUSES NEAR
            COOLIDGE.
Local storm report, Mar 29, 6:40 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
640 PM CDT THU MAR 29 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     FLASH FLOOD      1 W NOCONA              33.78N  97.75W
03/29/2007                   MONTAGUE           TX   AMATEUR RADIO

            1-2 FEET OF WATER OVER HIGHWAY 82 WEST OF NOCONA AND
            I-75 SOUTH OF NOCONA.
Local storm report, Mar 29, 6:58 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
658 PM CDT THU MAR 29 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             2 S ANGUS               31.97N  96.43W
03/29/2007  E1.00 INCH       NAVARRO            TX   EMERGENCY MNGR

            REPORTED IN ANGUS AND RICHLAND
Special weather statement, Mar 29, 7:02 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
702 PM CDT THU MAR 29 2007

TXZ102-117-300030-
WISE TX-PARKER TX-
702 PM CDT THU MAR 29 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN PARKER COUNTY
  SOUTHERN WISE COUNTY

AT 702 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF BRIAR...MOVING NORTHEAST AT
30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE AURORA...BOYD...BRIAR...RENO
AND SPRINGTOWN.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3291 9775 3284 9759 3316 9736 3323 9758

13
Local storm report, Mar 29, 7:13 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
713 PM CDT THU MAR 29 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     TSTM WND DMG     2 W RETREAT             32.05N  96.51W
03/29/2007                   NAVARRO            TX   BROADCAST MEDIA

            POWER OUTAGES AND TREES DOWN WEST OF RICHLAND OVER
            COUNTY ROADS

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 7:02 PM CDTSpecial Weather StatementFWDWise28 min
Mar 29, 7:07 PM CDTSevere Thunderstorm WarningFWDParker53 min
Mar 29, 7:16 PM CDTSevere Thunderstorm WarningFWDHenderson, Navarro34 min
Mar 29, 7:32 PM CDTSpecial Weather StatementFWDWise28 min
Mar 29, 7:37 PM CDTFlash Flood WarningFWDLimestone, Navarro4 hr
Mar 29, 7:45 PM CDTSevere Thunderstorm WarningFWDWise60 min
Mar 29, 8:11 PM CDTSpecial Weather StatementFWDHenderson, Navarro34 min
Mar 29, 8:33 PM CDTFlash Flood WarningFWDHenderson, Kaufman, Van Zandt3 hr
Mar 29, 9:39 PM CDTSpecial Weather StatementFWDTarrant36 min
Mar 29, 9:42 PM CDTSpecial Weather StatementFWDTarrant33 min
Mar 29, 9:48 PM CDTFlash Flood WarningFWDEllis4 hr
Mar 29, 10:24 PM CDTFlash Flood WarningFWDHill4 hr
Mar 29, 11:22 PM CDTFlash Flood WarningFWDHenderson, Navarro4 hr
Mar 30, 2:01 AM CDTFlash Flood WarningFWDEllis3 hr
Mar 30, 10:00 AM CDTSpecial Weather StatementFWDCoryell30 min
Mar 30, 10:27 AM CDTSpecial Weather StatementFWDEastland33 min
Mar 30, 10:33 AM CDTSevere Thunderstorm WarningFWDEastland57 min
Mar 30, 10:41 AM CDTSpecial Weather StatementFWDBosque34 min
Mar 30, 10:50 AM CDTTornado WarningFWDEastland40 min
Mar 30, 10:57 AM CDTSpecial Weather StatementFWDYoung33 min
Mar 30, 11:27 AM CDTSevere Thunderstorm WarningFWDHood, Palo Pinto, Parker41 min
Mar 30, 11:29 AM CDTTornado WarningFWDEastland49 min
Mar 30, 11:45 AM CDTTornado WarningFWDErath, Palo Pinto60 min
Mar 30, 12:02 PM CDTSpecial Weather StatementFWDBell, Coryell, Lampasas, McLennan58 min
Mar 30, 12:21 PM CDTSpecial Weather StatementFWDParker24 min
Mar 30, 12:22 PM CDTSpecial Weather StatementFWDJack23 min
Mar 30, 12:39 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker66 min
Mar 30, 12:51 PM CDTSevere Thunderstorm WarningFWDEastland54 min
Mar 30, 1:25 PM CDTFlash Flood WarningFWDPalo Pinto, Parker4 hr
Mar 30, 1:44 PM CDTSevere Thunderstorm WarningFWDParker, Wise45 min
Mar 30, 1:50 PM CDTSpecial Weather StatementFWDCoryell25 min
Mar 30, 1:54 PM CDTSpecial Weather StatementFWDYoung36 min
Mar 30, 1:57 PM CDTFlash Flood WarningFWDWise4 hr
Mar 30, 2:38 PM CDTSevere Thunderstorm WarningFWDYoung52 min
Mar 30, 2:49 PM CDTFlash Flood WarningFWDJack4 hr
Mar 30, 2:56 PM CDTSpecial Weather StatementFWDCoryell34 min
Mar 30, 3:00 PM CDTSpecial Weather StatementFWDWise30 min
Mar 30, 3:01 PM CDTFlash Flood WarningFWDBell, Coryell, Lampasas4 hr
Mar 30, 3:15 PM CDTSpecial Weather StatementFWDCoryell, McLennan30 min
Mar 30, 3:25 PM CDTFlash Flood WarningFWDMontague4 hr
Mar 30, 3:29 PM CDTSpecial Weather StatementFWDStephens31 min
Mar 30, 3:32 PM CDTFlash Flood WarningFWDStephens, Young4 hr
Mar 30, 3:43 PM CDTSevere Thunderstorm WarningFWDBell, Coryell62 min
Mar 30, 3:52 PM CDTTornado WarningFWDBell, Coryell53 min
Mar 30, 4:00 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto60 min
Mar 30, 4:19 PM CDTTornado WarningFWDMcLennan56 min
Mar 30, 4:32 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland58 min
Mar 30, 4:43 PM CDTSevere Thunderstorm WarningFWDJack, Parker, Wise62 min
Mar 30, 4:58 PM CDTTornado WarningFWDFalls62 min
Mar 30, 5:03 PM CDTSevere Thunderstorm WarningFWDCooke, Denton, Montague57 min
Mar 30, 5:05 PM CDTFlash Flood WarningFWDMcLennan3 hr
Mar 30, 5:14 PM CDTTornado WarningFWDMcLennan44 min
Mar 30, 5:30 PM CDTFlash Flood WarningFWDPalo Pinto, Parker4 hr
Mar 30, 5:42 PM CDTTornado WarningFWDLimestone63 min
Mar 30, 5:52 PM CDTFlash Flood WarningFWDWise4 hr
Mar 30, 6:18 PM CDTSevere Thunderstorm WarningFWDFreestone, Limestone25 min
Mar 30, 6:26 PM CDTFlash Flood WarningFWDNavarro4 hr
Mar 30, 6:34 PM CDTSpecial Weather StatementFWDCollin, Dallas, Denton, Ellis, Johnson, Rockwall and 1 more26 min
Mar 30, 6:39 PM CDTFlash Flood WarningFWDJack4 hr
Mar 30, 6:50 PM CDTSevere Thunderstorm WarningFWDMills55 min
Mar 30, 6:55 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant65 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.